Hail, Butler
- When
- June 25, 7:32 AM CST
- Where
- Butler County, David City
- Measured
- 2.75 in hail
- Reported by
- Social Media
- Coordinates
- 41.250, -97.130
Public reported 2.75 inch hail via social media.
An early morning storm produced a few hail reports in Butler County.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OAX wrote it up.
An early morning storm produced a few hail reports in Butler County.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at Jun 25, 5:19 AM CST, 2 hours 13 minutes earlier.
Area Forecast Discussion National Weather Service Omaha/Valley NE 619 AM CDT Sat Jun 25 2022 ...Updated Aviation Forecast Discussion... .DISCUSSION... Issued at 258 AM CDT Sat Jun 25 2022 Isolated thunderstorms continue to move east across the CWA this morning. Most of these have been sub-severe and do anticipate these to move out of the area by sunrise today. These storms have been forming on the nose of a strengthening low-level jet which has been advecting much richer theta-e airmass. Will need to watch these lingering showers and decaying thunderstorms for any damaging wind gusts through sunrise. Saturday and Sunday... Cooler and drier air filters in behind a cold front this morning with forecast highs generally in the 80s. Besides a few morning showers and thunderstorms today, the remainder of the forecast should remain finally dry. Sunday is forecast to be a bit cooler yet with lighter winds. Highs are forecast in the upper 70s to near 80. Early next week... Monday morning will start off cool with lows in the 50s across most areas. With increasing southwesterly return flow, highs should warm into the 80s as upper-level heights build over the western U.S. By mid-week, an upper level ridge axis will move overhead allowing hot temperatures to return. Highs by Wednesday could top out in the 90s, with near 100 possible in our northwest. Hot temperatures and mostly dry conditions continue on Thursday until a front moves into the area bringing a good chance at showers and thunderstorms Friday. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 614 AM CDT Sat Jun 25 2022 Showers and thunderstorms continue to diminish in coverage this morning. Winds may occasionally gust up to 25 kts today with patchy MVFR/IFR cloud coverage with mainly VFR conditions expected this afternoon. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...Kern AVIATION...KG
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 329 AM CDT Sat Jun 25 2022 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-252230- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 329 AM CDT Sat Jun 25 2022 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Today and Tonight A few non-severe thunderstorms are possible through 8 am across northeast Nebraska. Brief heavy rain, wind gusts up to 40 mph and pea size hail are possible with the passage of any of these thunderstorms. .DAYS TWO THROUGH SEVEN...Sunday through Friday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The Omaha radar (KOAX), 64 km away, was scanning. The volume nearest the first event began at 13:32 UTC.
4 hail. Local standard time, as filed.
Public reported 2.75 inch hail via social media.
Public reported 1.5 inch hail.
Public reported an estimated 1.75 inch hail via social media.
Public reported 1.75 inch hail.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2022Every state in 2022This day in weather historyWarnings in Nebraska, June 2022
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1038300, 1038301, 1038302, 1038303.